Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Jacksonville, FL

August 23, 2011Columbia County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 23, 2011, 4:21 PM EDT for Columbia County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2011, 4:21 PM EDT (20:21 UTC)
Expired
Aug 23, 2011, 4:45 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL

County Columbia County, FL

The radar

The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2055 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WWUS82 KJAX 232021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT TUE AUG 23 2011

FLZ022-030-232045-
COLUMBIA-UNION-
421 PM EDT TUE AUG 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF WATERTOWN...OR 3 MILES
SOUTHEAST OF LAKE CITY...MOVING SOUTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...LAKE CITY...
FIVE POINTS...COLUMBIA...LULU...OLENO STATE PARK AND DUKES THROUGH
445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8255 2997 8231 2992 8247 2994 8248
      2995 8251 2993 8254 2993 8256 2989 8258
      2987 8266 3021 8275
TIME...MOT...LOC 2022Z 344DEG 17KT 3014 8262

$$

HESS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 23, 3:24 PM EDT, 57 minutes earlier.

Area forecast discussion, Aug 23, 3:24 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EDT TUE AUG 23 2011

.SHORT TERM...A SURFACE TROUGH IS CURRENTLY SAGGING SOUTHWARD
ACROSS NORTHEAST FLORIDA. THIS FEATURE IS INTERACTING WITH DAYTIME
HEATING AND THE ATLANTIC SEA-BREEZE TO PRODUCE RAPIDLY FORMING
THUNDERSTORMS SOUTH OF THE I-10 CORRIDOR. ISOLATED SHOWERS WERE
NOTED ELSEWHERE ACROSS THE FORECAST AREA. SHOWERS AND STORMS WILL
CONTINUE TO FOCUS SOUTH OF THE I-10 CORRIDOR THE BALANCE OF TODAY
WITH PULSE STRONG/SEVERE THUNDERSTORMS POSSIBLE.

WEDNESDAY...A DEEPENING EASTERLY FLOW WILL INCREASE MOISTURE ACROSS
THE FORECAST AREA AND HAVE INCLUDED HOMOGENEOUS CHANCE POPS WITH
SHOWERS FOCUSING ACROSS THE EASTERN ZONES IN THE MORNING.

THURSDAY...FLOW BACKS TO THE NORTHEAST AS IRENE ADVANCES NORTHWARD...
WELL EAST OF THE FLORIDA PENINSULA. BREEZY CONDITIONS WILL LIKELY
ESTABLISH OVER THE COASTAL COUNTIES WHERE NORTHEAST WINDS WILL
SUSTAIN AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH AT TIMES.
WIDESPREAD SHOWERS ALONG WITH EMBEDDED THUNDERSTORMS WILL
ESTABLISH OVER THE LOCAL COASTAL WATERS AS WELL ST. JOHNS AND
FLAGLER COUNTIES...WITH RAIN CHANCES DECREASING TOWARDS THE
NORTHWEST...WITH LOW-END CHANCE POPS FOR MUCH OF INTERIOR
SOUTHEAST GEORGIA.

FRIDAY...THE CENTER OF IRENE IS PROGGED TO POSITION WELL EAST OF THE
LOCAL AREA. A VERY LOW RISK FOR TROPICAL STORM FORCE CONDITIONS IS
NOW EXPECTED FOR THE COASTAL COUNTIES AS THE LOCAL MAINLAND IS NOW
OUT OF THE CONE OF UNCERTAINTY. AS ADVERTISED...HIGHEST POPS WILL
CONTINUE ALONG THE IMMEDIATE COAST AS SUBSIDENCE (DOWNWARD MOTION)
WILL BRING MUCH DRIER AND WARMER AIR INLAND.

GIVEN THE OFFICIAL FORECAST TRACK...MAINLY COASTAL CONCERNS ARE
ANTICIPATED WITH THIS EVENT IN THE FORM OF ROUGH SURF RESULTING IN
HIGH RIP CURRENT RISK. BEACH EROSION AND COASTAL FLOODING ARE ALSO
POSSIBLE AS TIDES WILL BE ASTRONOMICALLY HIGH.

.LONG TERM (SAT THRU TUE)...THERE MAY BE A TRAILING BAND OF MOISTURE/
SHOWERS OVER THE SOUTHERN PORTION OF THE AREA ON SATURDAY AND SUNDAY...
BUT THIS IS AGAIN SUBJECT TO CHANGE. CLIMO POPS TO RETURN EARLY
NEXT WEEK.

&&

.AVIATION...MOST OF THE SCATTERED STORMS WILL AT THE GNV
TERMINAL WHERE THERE WILL BE OCNL MVFR CIGS/VIS TIL 00Z.
OTHERWISE VCTS AT THE REST OF THE NE FL TERMINALS AND CB
AT SSI TIL 23Z-00Z. WITH WEAK TROUGH OVER THE AREA TONIGHT
EXPECTING PATCHY FOG AND HAVE GONE WITH OCNL MVFR VSBY AT
GNV AND VQQ 08Z-12Z.

&&

.MARINE...EASTERLY WINDS WILL INCREASE WEDNESDAY NIGHT AND THURSDAY
AS PRESSURE GRADIENT STARTS TIGHTENING WITH IRENE. TROPICAL STORM
CONDITIONS ARE POSSIBLE ALL LEGS BY THURSDAY NIGHT.

RIP CURRENTS: MODERATE ON WEDNESDAY AS SWELLS START TO ARRIVE. HIGH
RISK EXPECTED ON THURSDAY AND FRIDAY DUE TO LARGE SWELLS FROM IRENE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  92  72  93 /  20  30  20  20
SSI  77  87  76  88 /  20  40  20  30
JAX  74  89  74  92 /  20  50  30  40
SGJ  75  90  80  90 /  20  50  30  50
GNV  72  91  72  92 /  20  50  20  40
OCF  72  91  73  92 /  20  50  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

ZAPPE/PETERSON/
Hazardous weather outlook, Aug 23, 5:25 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 AM EDT TUE AUG 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
525 AM EDT TUE AUG 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
EVENING. THESE STORMS COULD BE STRONG WITH GUSTY WINDS AND PERIODS
OF HEAVY RAINFALL. THE MOST NUMEROUS STORMS WILL LIKELY FOCUS NEAR
THE I-75 CORRIDOR BY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

EXACT LOCAL IMPACTS FROM HURRICANE IRENE ARE UNCERTAIN AND WILL
BE HIGHLY DEPENDENT UPON ITS EVENTUAL TRACK AND INTENSITY. TROPICAL
STORM CONDITIONS ARE POSSIBLE...ESPECIALLY OVER THE COASTAL WATERS
AND COASTAL COUNTIES FROM THURSDAY NIGHT THROUGH THROUGH FRIDAY
NIGHT. ON THE PRESENT FORECAST TRACK...THE HEAVIEST RAINFALL AMOUNTS
WILL LIKELY BE NEAR THE ATLANTIC COAST.

HIGH TIDES...HEAVY SURF...STRONG RIP CURRENTS AND LARGE BREAKERS AT
INLETS MAY DEVELOP WELL AHEAD OF THE STORM. BEACHFRONT INTERESTS
SHOULD PLAN ON SECURING OBJECTS VULNERABLE TO SURF ACTION PRIOR TO
THE HIGH SURF DEVELOPING. HIGH ASTRONOMICAL TIDES ARE EXPECTED LATE
THIS WEEK AS WELL.

INTERESTS IN THE AREA SHOULD CONTINUE TO CLOSELY MONITOR THE
OFFICIAL FORECASTS ON IRENE.

REVIEW YOUR FAMILY'S HURRICANE PLAN. ENSURE YOUR HURRICANE KIT IS
WELL STOCKED AND UP TO DATE. REVIEW THE WORKING CONDITION OF
EMERGENCY EQUIPMENT...SUCH AS FLASHLIGHTS AND BATTERY POWERED
RADIOS. REVIEW EVACUATION ROUTES SHOULD THEY BECOME NECESSARY.

MARINE INTERESTS MAY WISH TO TAKE PRECAUTIONS AT THIS TIME...
ESPECIALLY IF YOU WILL BE AWAY FROM YOUR BOAT.

LOCAL INTERESTS ARE URGED TO MONITOR NOAA WEATHER RADIO AND LOCAL
MEDIA FOR THE PROGRESS OF THE STORM AND REMAIN ALERT FOR POSSIBLE
WATCHES OR WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL

In the hours before

Special weather statement, Aug 23, 2:35 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT TUE AUG 23 2011

FLZ040-231930-
MARION-
235 PM EDT TUE AUG 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 330 PM EDT...

AT 235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SALT SPRINGS...MOVING SOUTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT AREAS AROUND SALT
SPRINGS THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2909 8168 2935 8180 2935 8166 2934 8166
      2933 8168 2928 8164 2910 8164
TIME...MOT...LOC 1835Z 336DEG 7KT 2933 8170

ZAPPE
Local storm report, Aug 23, 2:50 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT TUE AUG 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             BUNNELL                 29.47N 81.26W
08/23/2011  M0.75 INCH       FLAGLER            FL   EMERGENCY MNGR

            FLAGLER COUNTY EMERGENCY MANAGER RELAYED POLICE OFFICER
            REPORT OF PENNY SIZE HAIL IN BUNNEL..

&&

ECZ
Special weather statement, Aug 23, 3:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT TUE AUG 23 2011

FLZ036-232000-
ALACHUA-
310 PM EDT TUE AUG 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ALACHUA
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF GAINESVILLE AIRPORT...OR 7
MILES EAST OF GAINESVILLE...MOVING SOUTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND ORANGE HEIGHTS...GAINESVILLE
AIRPORT...GAINESVILLE...NEWNANS LAKE...GROVE PARK...ROCHELLE...
MICANOPY...LOCHLOOSA AND CROSS CREEK THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE AND HEAVY RAINFALL.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2947 8221 2948 8221 2948 8226 2952 8246
      2982 8228 2972 8205 2945 8206
TIME...MOT...LOC 1910Z 021DEG 9KT 2970 8223

SHASHY
Special weather statement, Aug 23, 3:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT TUE AUG 23 2011

FLZ020-022-232000-
COLUMBIA-HAMILTON-
320 PM EDT TUE AUG 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BELMONT...OR 11 MILES NORTH OF
WHITE SPRINGS...MOVING SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND BELMONT AND WHITE SPRINGS THROUGH 400 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3060 8278 3060 8276 3044 8261 3021 8279
      3034 8279 3035 8280 3034 8284 3037 8289
      3039 8289 3039 8293 3043 8296
TIME...MOT...LOC 1921Z 035DEG 11KT 3047 8274

SHASHY
Special weather statement, Aug 23, 4:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT TUE AUG 23 2011

FLZ020>022-232045-
COLUMBIA-HAMILTON-SUWANNEE-
400 PM EDT TUE AUG 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM
EDT...

AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SUWANNEE VALLEY...OR 3 MILES SOUTHEAST OF
WHITE SPRINGS...MOVING SOUTHWEST AT 15 TO 20 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND WINFIELD...WHITE SPRINGS...
SUWANNEE VALLEY...SUWANNEE SPRINGS...FIVE POINTS...WELLBORN...LIVE
OAK...HOUSTON...COLUMBIA AND MCALPIN THROUGH 445 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3048 8296 3031 8259 2991 8276 2992 8277
      2993 8277 2992 8278 3004 8304 3006 8305
      3006 8307 3008 8308
TIME...MOT...LOC 2000Z 024DEG 19KT 3027 8273

SHASHY
Special weather statement, Aug 23, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT TUE AUG 23 2011

FLZ022-030-232045-
COLUMBIA-UNION-
421 PM EDT TUE AUG 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF WATERTOWN...OR 3 MILES
SOUTHEAST OF LAKE CITY...MOVING SOUTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WATERTOWN...LAKE CITY...
FIVE POINTS...COLUMBIA...LULU...OLENO STATE PARK AND DUKES THROUGH
445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8255 2997 8231 2992 8247 2994 8248
      2995 8251 2993 8254 2993 8256 2989 8258
      2987 8266 3021 8275
TIME...MOT...LOC 2022Z 344DEG 17KT 3014 8262

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:44 PM EDTAreal Flood AdvisoryJAXBaker2 hr
Aug 22, 8:46 PM EDTSpecial Weather StatementJAXBaker44 min
Aug 23, 2:47 AM EDTSpecial Marine WarningJAX88 min
Aug 23, 9:33 AM EDTSpecial Marine WarningJAX117 min
Aug 23, 1:36 PM EDTSpecial Weather StatementJAXFlagler, Putnam39 min
Aug 23, 2:02 PM EDTSpecial Weather StatementJAXFlagler, Putnam43 min
Aug 23, 2:31 PM EDTSpecial Weather StatementJAXPutnam59 min
Aug 23, 2:35 PM EDTSpecial Weather StatementJAXMarion55 min
Aug 23, 3:00 PM EDTSevere Thunderstorm WarningJAXMarion45 min
Aug 23, 3:10 PM EDTSpecial Weather StatementJAXAlachua50 min
Aug 23, 3:20 PM EDTSpecial Weather StatementJAXHamilton40 min
Aug 23, 3:24 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion51 min
Aug 23, 3:55 PM EDTSevere Thunderstorm WarningJAXMarion50 min
Aug 23, 4:00 PM EDTSpecial Weather StatementJAXSuwannee45 min
Aug 23, 4:23 PM EDTSpecial Weather StatementJAXLafayette37 min
Aug 23, 4:25 PM EDTAreal Flood AdvisoryJAXMarion110 min
Aug 23, 4:31 PM EDTSpecial Weather StatementJAXAlachua29 min
Aug 23, 4:44 PM EDTSpecial Weather StatementJAXUnion31 min
Aug 23, 4:46 PM EDTSpecial Weather StatementJAXSuwannee29 min
Aug 23, 5:01 PM EDTSpecial Weather StatementJAXGilchrist29 min
Aug 23, 5:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Aug 23, 5:14 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Union31 min
Aug 23, 5:17 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Union118 min
Aug 23, 5:55 PM EDTSpecial Weather StatementJAXGilchrist35 min
Aug 23, 5:59 PM EDTSpecial Weather StatementJAXHamilton31 min
Aug 23, 6:15 PM EDTAreal Flood AdvisoryJAXGilchrist2 hr

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.